Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On induced topologies in quasi-reflexive Banach spaces


Author: Larry C. Hunter
Journal: Proc. Amer. Math. Soc. 11 (1960), 161-163
MSC: Primary 46.00
MathSciNet review: 0112020
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Civin and Bertram Yood, Quasi-reflexive spaces, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 906-911.
  • [2] J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. Sci. Ecole Norm. Sup. vol. 59 (1942) pp. 107-139.
  • [3] J. Dixmier, Sur un théorème de Banach, Duke Math. J. vol. 15 (1948) pp. 1057-1071.
  • [4] Robert C. James, Bases and reflexivity of Banach spaces, Ann. of Math. vol. 52 (1950) pp. 518-527.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0112020-X
Article copyright: © Copyright 1960 American Mathematical Society